# SDR FDEA202403150316

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 3,054 hours, 1,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: FIXED WING L/E - LOOKING THROUGH LIGHTENING HOLE APPROX 8-12 INCHES OUTBD   OF OUTBD SLAT TRACK FOR SLAT #8 BRACKET/ANGLE IS CRACKED. HFEC VERIFIED. (MARKED   AND DOT 33)  REMOVED FORMER P/N 114T2511-14, AND ANGLE P/N 114T2511-12 AND REPLACED WITH NEW   FORMER P/N: FDX B67-57-002-12 AND ANGLE P/N: FDX B67-57-003-04 PER FDX DWG SR67-57-002   SHEET 4, FDX DWG B67-57-003.     MINOR REPAIR
